(3.237.67.179)
Users online: 2224    [ij] [ij] [ij] 
Email id
 

International Journal of Technology
Year : 2018, Volume : 8, Issue : 2
First page : ( 100) Last page : ( 103)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2018.00013.5

A Generalization of Common Fixed Point in 2-Metric Space

Sarkar Krishnadhan1,*, Tiwary Kalishankar2

1Department of Mathematics, Raniganj Girls’ College, Raniganj-713358, West Bengal, India

2Department of Mathematics, Raiganj University, Raiganj-733134, West Bengal, India

*Corresponding Author E-mail: sarkarkrishnadhan@gmail.com

Mathematics Subject Classification 47H10, 54H25

Online published on 22 May, 2019.

Abstract

In this paper, we use the concept of semi-compatibility and weak compatibility to prove common fixed point theorems of four self maps in 2-metric spaces. Which is also the generalization result of V.H. Badshah et al. [1] and D. Sharma [11].

Top

Keywords

2-metric space, semi compatible maps, weak compatible maps, compatible maps, fixed point.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
458,261,460 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.